Translation invariant Radon transforms

Kurusa Árpád: Translation invariant Radon transforms.
MATHEMATICA BALKANICA, 5 (1). pp. 40-46. ISSN 0205-3217 (1991)

[thumbnail of transrdn.pdf] Text
transrdn.pdf - Accepted Version

Download (277kB)
Item Type: Journal Article
Journal or Publication Title: MATHEMATICA BALKANICA
Date: 1991
Volume: 5
Number: 1
Page Range: pp. 40-46
ISSN: 0205-3217
Faculty/Unit: Faculty of Science and Mathematics
Institution: József Attila Tudományegyetem
Language: English
MTMT rekordazonosító: 1118145
Date Deposited: 2019. Jul. 03. 15:14
Last Modified: 2022. Sep. 28. 11:11

Actions (login required)

View Item View Item


Downloads per month over past year